# SDR SIMA200620008

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Mlg Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LEFT MAIN LANDING GEAR AFT BEARING CAP CORRODED.  INSTALLED NEW BEARING CAP IAW WORK CARD 57-700-84.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
